English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109951/140887 (78%)
Visitors : 46277070      Online Users : 1356
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/71478
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/71478


    Title: Corrected Confidence Intervals for Parameters in Adaptive Linear Models
    Authors: Chen,Shen-Chien;Weng,Ruby C;Huang,Tzeeming
    Contributors: 統計系
    Date: 2010-01
    Issue Date: 2014-11-14 17:58:58 (UTC+8)
    Abstract: Consider an adaptive linear model , where xt=(xt1,…,xtp)′ may depend on previous responses. Woodroofe and Coad [1999. Corrected confidence sets for sequentially designed experiments: examples. In: Ghosh, S. (Ed.), Multivariate Analysis, Design of Experiments, and Survey Sampling. Marcel Dekker, Inc., New York, pp. 135–161] derived very weak asymptotic expansions for the distributions of an appropriate pivotal quantity and constructed corrected confidence sets for θ, where the correction terms involve the limit of  (as n   approaches infinity) and its derivatives with respect to θ. However, the analytic form of this limit and its derivatives may not be tractable in some models. This paper proposes a numerical method to approximate the correction terms. For the resulting approximate pivot, we show that under mild conditions the error induced by numerical approximation is op(1/n). Then, we assess the accuracy of the proposed method by an autoregressive model and a threshold autoregressive model.
    Relation: Journal of Statistical Planning and Inference,140(1),297-309
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.jspi.2009.07.014
    DOI: 10.1016/j.jspi.2009.07.014
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    297-309.pdf202KbAdobe PDF2891View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告 Copyright Announcement
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback